# SDR UPS97822998

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1316-1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT CUSP LOWER SIDE EXFOLIATED F/S 1316 TO 1320.  REMOVED DAMAGED SECTION FROM FS 1290-1370, FABRICATED AND INSTALLED REPLACEMENT SECTION, DOUBLERS, AND SPLICES IAW SRM 53-2-5 FIG 15, 51-1-20D, 51-1-11.
